A 22-year-old female asked:
i’ve had paragard for a year, and i think it’s made my pms far worse and last longer, and have a constant urge to urinate. should i get it removed?
1 doctor answer
Dr. Audrey Lance answered
13 years experience Gynecology
Not necessarily: Since the Paragard doesn't have any hormones, it isn't likely to affect PMS symptoms. It definitely can cause your periods to be heavier or longer, however. If you feel a constant urge to urinate, you may have a UTI, so I would recommend being evaluated for that. This sensation could also be caused by the IUD being in the wrong position, too - so you may want to get a pelvic ultrasound.
Answered on May 18, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
If i drank almost a whole bottle of gatorade and it had vodka in it how long would it take for it to get out of my system
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!